# SDR FDEA201005281701

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- Engine: Ge CF680
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: A55370106006
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RUDDER HINGE ARM ON VERT STAB END, 2 EA BRGS WITH SIDEPLAY.  R & R 2 EA BRGS ON NR 2 RUDDER HINGE ARM IAW EA 6-5540-135192,  RELEASE DATE MAY 06,2010.
